Advanced Search
Article Contents
Article Contents

Robustness of time-dependent attractors in H1-norm for nonlocal problems

Partially funded by the projects MTM2015-63723-P (MINECO/FEDER, EU) and P12-FQM-1492 (Junta de Andalucía)

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, the existence of regular pullback attractors as well as their upper semicontinuous behaviour in H1-norm are analysed for a parameterized family of non-autonomous nonlocal reaction-diffusion equations without uniqueness, improving previous results [Nonlinear Dyn. 84 (2016), 35-50].

    Mathematics Subject Classification: Primary: 35B41, 35B65, 35K57, 35Q92, 37L30.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   A. Andami Ovono , Asymptotic behaviour for a diffusion equation governed by nonlocal interactions, Electron. J. Differential Equations, 134 (2010) , 1-16. 
      M. Anguiano, Attractors for Nonlinear and Non-Autonomous Parabolic PDEs in Unbounded Domains, PhD-thesis, Universidad de Sevilla, 2011.
      M. Anguiano , P. E. Kloeden  and  T. Lorenz , Asymptotic behaviour of nonlocal reaction-diffusion equations, Nonlinear Anal., 73 (2010) , 3044-3057.  doi: 10.1016/j.na.2010.06.073.
      J. Billingham , Dynamics of a strongly nonlocal reaction-diffusion population model, Nonlinearity, 17 (2004) , 313-346.  doi: 10.1088/0951-7715/17/1/018.
      T. Caraballo , M. Herrera-Cobos  and  P. Marín-Rubio , Long-time behaviour of a non-autonomous parabolic equation with nonlocal diffusion and sublinear terms, Nonlinear Anal., 121 (2015) , 3-18.  doi: 10.1016/j.na.2014.07.011.
      T. Caraballo , M. Herrera-Cobos  and  P. Marín-Rubio , Robustness of nonautonomous attractors for a family of nonlocal reaction-diffusion equations without uniqueness, Nonlinear Dyn., 84 (2016) , 35-50.  doi: 10.1007/s11071-015-2200-4.
      T. Caraballo, M. Herrera-Cobos and P. Marín-Rubio, Time-dependent attractors for nonautonomous nonlocal reaction-diffusion equations, Proc. Roy. Soc. Edinburgh Sect. A, To appear.
      T. Caraballo  and  P. E. Kloeden , Non-autonomous attractors for integro-differential evolution equations, Discrete Contin. Dyn. Syst. Ser. S, 2 (2009) , 17-36.  doi: 10.3934/dcdss.2009.2.17.
      T. Caraballo , G. Lukaszewicz  and  J. Real , Pullback attractors for asymptotically compact non-autonomous dynamical systems, Nonlinear Anal., 64 (2006) , 484-498.  doi: 10.1016/j.na.2005.03.111.
      T. Caraballo , G. Lukaszewicz  and  J. Real , Pullback attractors for non-autonomous 2D-Navier-Stokes equations in some unbounded domains, C. R. Math. Acad. Sci. Paris, 342 (2006) , 263-268.  doi: 10.1016/j.crma.2005.12.015.
      N. H. Chang  and  M. Chipot , Nonlinear nonlocal evolution problems, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, 97 (2003) , 423-445. 
      V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, American Mathematical Society, Providence, RI, 2002.
      M. Chipot  and  B. Lovat , On the asymptotic behaviour of some nonlocal problems, Positivity, 3 (1999) , 65-81.  doi: 10.1023/A:1009706118910.
      M. Chipot  and  L. Molinet , Asymptotic behaviour of some nonlocal diffusion problems, Appl. Anal., 80 (2001) , 273-315.  doi: 10.1080/00036810108840994.
      M. Chipot  and  T. Savistka , Nonlocal p-Laplace equations depending on the $L^p$ norm of the gradient, Adv. Differential Equations, 19 (2014) , 997-1020. 
      M. Chipot and M. Siegwart, On the asymptotic behaviour of some nonlocal mixed boundary value problems, in Nonlinear Analysis and applications: To V. Lakshmikantam on his 80th birthday, Kluwer Acad. Publ., Dordrecht, 1/2 (2003), 431-449.
      M. Chipot , V. Valente  and  G. V. Caffarelli , Remarks on a nonlocal problem involving the Dirichlet energy, Rend. Sem. Mat. Univ. Padova, 110 (2003) , 199-220. 
      M. Chipot  and  S. Zheng , Asymptotic behavior of solutions to nonlinear parabolic equations with nonlocal terms, Asymptot. Anal., 45 (2005) , 301-312. 
      I. Chueshov, Monotone Random Systems Theory and Applications, Springer-Verlag, Berlin, 2002.
      I. Chueshov  and  L. S. Pankratov , Upper semicontinuity of attractors of semilinear parabolic equations with asymptotically degenerating coefficients, Mat. Fiz. Anal. Geom., 6 (1999) , 158-181. 
      H. Crauel , A. Debussche  and  F. Flandoli , Random attractors, J. Dynam. Differential Equations, 9 (1997) , 307-341.  doi: 10.1007/BF02219225.
      R. Dautray and J. L. Lions, Analyse Mathématique et Calcul Numérique pour les Sciences et les Techniques, Masson, Paris, 1988.
      P. Freitas, Nonlocal reaction-diffusion equations, Differential equations with applications to biology (Halifax, NS, 1997), Fields Inst. Commun., Amer. Math. Soc., Providence, RI, 21 (1999), 187-204.
      J. García-Luengo , P. Marín-Rubio  and  J. Real , Pullback attractors in V for non-autonomous 2D-Navier-Stokes equations and their tempered behaviour, J. Differential Equations, 252 (2012) , 4333-4356.  doi: 10.1016/j.jde.2012.01.010.
      J. García-Melián  and  J. D. Rossi , A logistic equation with refuge and nonlocal diffusion, Commun. Pure Appl. Anal., 8 (2009) , 2037-2053.  doi: 10.3934/cpaa.2009.8.2037.
      D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Reprint of the 1998 edition, Springer-Verlag, Berlin, 2001.
      A. V. Kapustyan , V. S. Melnik  and  J. Valero , Attractors of multivalued dynamical processes generated by phase-field equations, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 13 (2003) , 1969-1983.  doi: 10.1142/S0218127403007801.
      P. E. Kloeden , Pullback attractors of nonautonomous semidynamical systems, Stoch. Dyn., 3 (2003) , 101-112.  doi: 10.1142/S0219493703000632.
      P. E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, American Mathematical Society, Providence, RI, 2011.
      P. E. Kloeden  and  B. Schmalfuß , Nonautonomous systems, cocycle attractors and variable time-step discretization, Numer. Algorithms, 14 (1997) , 141-152.  doi: 10.1023/A:1019156812251.
      P. E. Kloeden  and  B. Schmalfuß , Asymptotic behaviour of nonautonomous difference inclusions, Systems Control Lett., 33 (1998) , 275-280.  doi: 10.1016/S0167-6911(97)00107-2.
      O. A. Ladyzhenskaya and  N. N. Ural'tsevaLinear and Quasilinear Elliptic Equations, Academic Press, New York-London, 1968. 
      J. L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites Non Lineaires, Dunod, Paris, 1969.
      P. Marín-Rubio , Attractors for parametric delay differential equations without uniqueness and their upper semicontinuous behaviour, Nonlinear Anal., 68 (2008) , 3166-3174.  doi: 10.1016/j.na.2007.03.011.
      P. Marín-Rubio , G. Planas  and  J. Real , Asymptotic behaviour of a phase-field model with three coupled equations without uniqueness, J. Differential Equations, 246 (2009) , 4632-4652.  doi: 10.1016/j.jde.2009.01.021.
      P. Marín-Rubio  and  J. Real , Pullback attractors for 2D-Navier-Stokes equations with delays in continuous and sub-linear operators, Discrete Contin. Dyn. Syst., 26 (2010) , 989-1006. 
      V. S. Melnik  and  J. Valero , On attractors of multi-valued semi-flows and differential inclusions, Set-Valued Anal., 6 (1998) , 83-111.  doi: 10.1023/A:1008608431399.
      G. R. Sell , Nonautonomous differential equations and dynamical systems, Trans. Amer. Math. Soc., 127 (1967) , 263-283.  doi: 10.1090/S0002-9947-1967-0212314-4.
      G. Stampacchia , Le problème de Dirichlet pour les équations elliptiques du second ordre á coefficients discontinus, Ann. Inst. Fourier, 15 (1965) , 189-258.  doi: 10.5802/aif.204.
      Z. Szymańska , C. Morales-Rodrigo , M. Lachowicz  and  M. A. J. Chaplain , Mathematical modelling of cancer invasion of tissue: The role and effect of nonlocal interaction, Math. Models Methods Appl. Sci., 19 (2009) , 257-281.  doi: 10.1142/S0218202509003425.
      R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, 2nd.ed., Springer, New York, 1997.
      D. Werner, Funktionalanalysis, Springer-Verlag, Berlin, 2005.
  • 加载中

Article Metrics

HTML views(769) PDF downloads(273) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint